# SDR REXA2015071000704

- Difficulty date: July 10, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-303 RT AFT EMER EXIT DOOR COMPOSITE DAMAGE LT UPPER CORNER.  REPAIRED RT EMER EXIT DOOR IAW CMM 25-6000-1 SEC 11.
